MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR CP ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR CP ANALYZER
Model Number ADVIA CENTAUR CP ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reports observation of a falsely elevated high-sensitivity troponin i (tnih) result was obtained on an emergency room (er) patient sample on an advia centaur cp analyzer.An emergency room (er) patient sample was initially tested, yielding a result of <3 pg/ml.The primary tube was then retested on a non-siemens instrument, which produced a lower result, this result was not reported to the physician(s).After two hours, a new sample was drawn from the er patient and processed on the original analyzer.The newly drawn sample result recovered higher than the initially drawn sample and was considered erroneous.The newly drawn sample result was reported to the physician(s) who did not question the result.The newly drawn sample was subsequently repeated in triplicate on the original analyzer.The repeat results recovered lower than the discordant result and were considered correct.The mean of repeat results was reported to the physician(s).The customer mentioned that there was no treatment provided or delayed based on the erroneous result and there was no delay in reporting results.There are no known reports of patient intervention or adverse health consequences due to the event.
 
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding observation of a falsely elevated high-sensitivity troponin i (tnih) result obtained on an emergency room (er) patient sample on an advia centaur cp analyzer.A siemens customer service engineer (cse) was dispatched to the customer¿s site, during the visit, the cse investigated wash bowl overflow and replaced tubing, both aspiration wash blocks and reagent probe waste pump twice, checked tubing from waste pump to waste reservoir, corrected a kink in the waste line beneath the tip tray drawer, restoring proper wash bowl aspiration, ran successful multi-diluent tests with no overflow.Further, the cse found waste tubing partially kinked reducing waste flow, performed acid/base line decontamination and daily maintenance, ran calibration, quality control (qc) which recovered acceptably.Next, the cse replaced sample probe syringe, sample diluter, sample syringe and sample probe diluter, performed air pump test, sample probe was cleaned for intermittent sample aspiration errors, flushed sample probe with bleach, water, and air to clear any clogs, and performed sample and reagent probe alignments.After the troubleshooting actions, the cse ran service verification kit (svk) and tnih qualification protocol with cardiac base pool and performance was within acceptable limits on all materials.The cause of the falsely elevated tnih result is unknown.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
ADVIA CENTAUR CP ANALYZER
Common Device Name
ADVIA CENTAUR CP ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown
NY 10591
Manufacturer (Section G)
STRATEC BIOMEDICAL SWITZERLAND AG
registration #: 3008494306
neuwiesenstrasse 4
beringen 8222
WZ   8222
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key23836310
Report Number2432235-2025-00319
Device Sequence Number5081074
Product Code JJE
UDI-Device Identifier00630414523286
UDI-Public(01)00630414523286
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K041133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CENTAUR CP ANALYZER
Device Catalogue Number10309710
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale